MathSciNet Relay Station
MathSciNet bibliographic data
MR2034134 11B83 (11A63 11K16 11Y70)
Montgomery, Hugh L.; Vorhauer, Ulrike M. A. Greedy sums of distinct squares. Math. Comp. 73 (2004), no. 245, 493–513.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement